# SDR UIEA2024052700453

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 117,035 hours, 21,085 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 69B12049U2
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW - L/E FRONT SPAR CAVITY LOWER FIXED FAIRING FWD VERT SUPPORT BRACKET FOUND CORROSION NEAR OLES 1564 (#26E L/E SLAT AREA)( RHW - L/E FRONT SPAR CAVITY LOWER FIXED FAIRING FWD VERT SUPPORT BRACKET REPLACED AS PER AMM 20-51-01. NO FURTHER DEFECTS NOTED. )
